| Model Number |
MN10350-50A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that during the trial procedure on (b)(6) 2025, the patient experienced vasovagal syncope.In turn, the physician decided to abort the procedure.The patient is feeling better and has no further issues.